Image for Paracetamol Effervescent 500mg 24 Tablets

Availability: In stock

Was £4.99 Special Price £3.14 You Save £1.85
Add to Wishlist
Packaging may vary as this is a generic listed item.

What is Soluble Paracetamol?


Paracetamol is a quick and easy painkiller that can help to relieve several different aches and pains. It is ideal for people looking to ease everyday ailments, including headaches, period pain and toothache. Soluble paracetamol dissolves in water so it is ideal for people who struggle to swallow tablets. 


What type of pain can Paracetamol be used for?


Paracetamol can be used to ease many types of pain and other symptoms. These include (but are not limited to):



  • Headaches

  • Migraines

  • Toothache

  • Period pain

  • Flu

  • Fever

  • Neuralgia

  • Sore throats

  • Back ache

  • Muscle pains

  • Rheumatic aches and pains


How do I take Soluble Paracetamol?


Soluble paracetamol is taken orally. The correct dose is added to water, dissolved and then ingested.


Adults and children over 16 – dissolve 1-2 soluble tablets in half a glass of water and drink. This can be repeated every 4-6 hours when needed.


Children aged 12-15 – dissolve 1 tablet in half a glass of water and drink. This can be repeated every 4-6 hours when needed.


DO NOT TAKE MORE THAN 4 DOSES IN A 24 HOUR PERIOD.


When should I NOT take Paracetamol?


Soluble paracetamol should not be taken by children under the age of 12. Do not take this product if you are allergic to Paracetamol or have ever had an allergic reaction to it. Do not take this product if you are taking any other medication that contains Paracetamol.


If you suffer from any of the following conditions, please speak to your GP before taking Paracetamol:



  • Liver problems

  • Kidney problems

  • Heart disease

  • Alcohol dependency

  • G6PD deficiency

  • Mild arthritis and need painkillers every day


If you are pregnant or breastfeeding, please contact your GP before taking Paracetamol.


Paracetamol may interact with other medication. For a full list of the interactions please check the patient information leaflet.


Are there any side effects when taking Paracetamol?


There can be some side effects when taking Paracetamol, however not everyone will get them. These can include:



  • Skin rashes and itching

  • Difficulty breathing

  • Swollen face

  • Unusual bruising or bleeding

  • Throat and mouth ulcers

  • Bleeding gums accompanied by tiredness and flu like symptoms

  • Blood problems (eg anaemia)

  • Pain in the lower back and/or groin

  • Pancreatitis

  • Hepatitis

  • Changes in urine

  • Serious skin reactions (in very rare cases)


If you experience any of these side effects when taking Paracetamol, please stop using it straight away and contact your GP.


Important Information


As with all medication, please read the patient information leaflet carefully before taking Paracetamol.


Store all medication out of the reach of children.

You may also like

Forceval Soluble 30 Tablets

Forceval Soluble 30 Tablets

Was £18.99 Special Price £14.95 You Save £4.04

More Info
Panadol Actifast 24 Soluble Tablets

Panadol Actifast 24 Soluble Tablets

Was £4.80 Special Price £4.28 You Save £0.52

More Info
Panadol Extra 24 Soluble Tablets

Panadol Extra 24 Soluble Tablets

Was £4.99 Special Price £4.65 You Save £0.34

More Info

More from Pharmacy First